# SDR ASAA2017010819273

- Difficulty date: January 8, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,727 hours, 12,008 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo Motor
- Part number: 305RAA1
- Part serial: AS11367
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 3,777 hours, 1,210 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES INOPERATIVE, NOT ARMING.  ACFT GROUNDED.  VERIFIED FAULT IS STILL ACTIVE THROUGH A/T BITE.  REPLACED THE NR 1 AUTOTHROTTLE SERVO MOTOR IAW AMM 22-31-91-020-801. OPS CHECKED GOOD.
